Differential and Integral Equations

Exact boundary controllability of the plate equation

Mohammed Aassila

Full-text: Open access

Abstract

By using HUM we prove the exact boundary controllability of the transmission plate equations.

Article information

Source
Differential Integral Equations, Volume 13, Number 10-12 (2000), 1413-1428.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356061132

Mathematical Reviews number (MathSciNet)
MR1787074

Zentralblatt MATH identifier
0983.93007

Subjects
Primary: 93B05: Controllability
Secondary: 74K20: Plates 74M05: Control, switches and devices ("smart materials") [See also 93Cxx]

Citation

Aassila, Mohammed. Exact boundary controllability of the plate equation. Differential Integral Equations 13 (2000), no. 10-12, 1413--1428. https://projecteuclid.org/euclid.die/1356061132


Export citation